# SDR FDEA201711053168

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REPAIR DOUBLER OTBD OF SLAT TRACK NR 12 CUTOUT FOUND CHAFED, AT XOS 789.  REPAIRED IAW EA 1-5730-T0323387A, P3.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
